# SDR W8PA971430

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 693731438
- Condition: Failed
- Location: P5 Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAXI FROM HANGAR TO THE GATE, THE APU TEMP GAUGE BACKROUND LIGHT WAS FLICKERING AND THERE WAS THE SMELL OF SMOKE IN THE COCKPIT.  FOUND SEVERAL WIRES CHAFED AND BURNED BEHIND P5 PANEL.  REMOVED DAMAGED WIRES AND SPLICED REPLACEMENT WIRES.  RE-TERMINATED WIPER SWITCH AND S58, S57, S92 AND S62 WIRES.  REPLACED GEN/APU CONTROL MODULE DUE TO BURN SPOT ON BOTTOM RIGHT CORNER OF MODULE.
